# SDR 2011FA0000441

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: General aviation
- Aircraft: N147DT
- Make and model: Beech A36
- Aircraft serial: E3163
- Aircraft time: 2,707 hours
- Engine: Cont IO550B
- Engine time: 2,707 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECC712CN
- Part serial: 5521913
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT PILOT NOTICED A VIBRATION AND ELECTED TO RETURN FOR LANDING. THE NR2 CYLINDER WAS FOUND CRACKED FROM THE SPARK PLUG, PAST THE EXHAUST VALVE AND APPROXIMATELY 75 PERCENT AROUND THE HEAD / CYLINDER. THE CYLINDER HAD GOOD COMPRESSION (72/80) 2 MONTHS PRIOR. THIS CYLINDER WAS INSTALLED 9-2008 AFTER BEING REPAIRED.
